La filtration de Harder-Narasimhan des schémas en groupes finis et plats : Journal für die reine und angewandte Mathematik (Crelles Journal) Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

La filtration de Harder-Narasimhan des schémas en groupes finis et plats

Laurent Fargues1

1CNRS–Université Paris-Sud Orsay, Laboratoire de mathématiques d'Orsay, bâtiment 425, université Paris-Sud, 91405 Orsay. e-mail:

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2010, Issue 645, Pages 1–39, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crelle.2010.058, August 2010

Publication History

Received:
2008-05-31
Revised:
2009-03-04
Published Online:
2010-08-11

Abstract

In this article we define and study a Harder-Narasimhan filtration of finite flat group schemes over an unequal characteristic valuation ring. We also study that type of filtrations for families of finite flat group schemes parametrised by formal schemes.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Vincent Pilloni and Benoît Stroh
Annales mathématiques du Québec, 2016
[2]
Fabrizio Andreatta, Adrian Iovita, and Vincent Pilloni
Annals of Mathematics, 2015, Page 623
[3]
Xu Shen
Mathematische Annalen, 2014, Volume 360, Number 3-4, Page 825

Comments (0)

Please log in or register to comment.